# SDR SWAA2022021716042

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT TOILET SERVICE DOOR PNL# 145AL GROUND ATTACH POINT AND FWD I/B CORNER / REMOVED PANEL 145AL PER AMM 52-49-07-000-801 INSTALLED PLACKARD ON REPLACEMENT 145AL PANEL PER SOPM 20-50-05 INSTALLED REPLACEMENT 145AL PANEL PER AMM 52-49-07-400-801 PERFORMED FIT CHECK PER AMM 52-49-07-000-802 APPLIED SEALANT PER SOPM 20-50-19 APPLIED CIC PER SOPM 20-41-05 57627U 19JUN18
